Curewell Drugs and Pharmaceuticals Pvt Ltd
Chlorzoxazone (250mg) + Diclofenac (50mg) + Paracetamol (325mg)
Unogesic MR 250mg/50mg/325mg Tablet is a combination medicine used in the treatment of pain due to muscle spasms.
Tablet
Unogesic MR 250mg/50mg/325mg Tablet should be taken with food. This will prevent you from getting an upset stomach. You should take it regularly as advised by your doctor. Do not take more or use it for a longer duration than recommended by your doctor. Using this medicine can cause some common side effects such as nausea, vomiting, heartburn, stomach pain, diarrhea, loss of appetite, and dryness in the mouth. If any of these side effects bother you or do not go away with time, you should let your doctor know. Your doctor may help with ways to reduce or prevent these side effects. The medicine may not be suitable for everybody. Before taking it, let your doctor know if you have any problems with your heart, kidneys, or liver. To make sure it is safe for you, let your doctor also know all the other medicines you are taking. Pregnant and breastfeeding mothers should first consult their doctors before using the medicine.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Unogesic MR 250mg/50mg/325mg Tablet is to be taken with food.
Unogesic MR 250mg/50mg/325mg Tablet is a combination of a muscle relaxant (Chlorzoxazone) and two pain relieving medicines (Diclofenac and Paracetamol). The muscle relaxant works on the centers in the brain and spinal cord to relieve muscle stiffness or spasm, thereby improving movement of muscles. The pain relieving medicines work by blocking the release of certain chemical messengers in the brain that cause pain and inflammation (redness and swelling).
You have been prescribed Unogesic MR 250mg/50mg/325mg Tablet to relieve pain due to muscle spasm. This medicine is most effective when taken along with proper rest and physical therapy. Avoid consuming alcohol when taking Unogesic MR 250mg/50mg/325mg Tablet as it may cause excessive drowsiness and increase the risk of liver damage. Older adults may have increased drowsiness, confusion, and higher risk of falling as a result of taking Unogesic MR 250mg/50mg/325mg Tablet. Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Unogesic MR 250mg/50mg/325mg Tablet contains three medicines: Diclofenac, Paracetamol, and Chlorzoxazone. This medication is used to relieve muscle pain.
Unogesic MR 250mg/50mg/325mg Tablet is generally safe for most patients. However, common side effects like nausea, vomiting, heartburn, stomach pain, diarrhea, loss of appetite, dryness in the mouth, weakness, sleepiness, and other rare side effects may occur. If you experience persistent problems, consult your doctor immediately.
Unogesic MR 250mg/50mg/325mg Tablet should be continued as directed by your doctor, but you may be able to discontinue it if you are using it for short-term pain relief.
Yes, Unogesic MR 250mg/50mg/325mg Tablet can cause nausea and vomiting in some patients. If this occurs, take it with milk, food, or antacids. Avoid fatty or fried foods while taking this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Consult your doctor if vomiting persists and you notice signs of dehydration such as dark-colored and strong-smelling urine or a low frequency of urination. Do not take any other medications without speaking to your doctor.
Yes, Unogesic MR 250mg/50mg/325mg Tablet can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you experience dizziness, it's better to rest and resume taking the medication when you feel better.
Long-term use of Unogesic MR 250mg/50mg/325mg Tablet can lead to kidney damage. This is because it lowers the levels of prostaglandins, which protect the kidneys. Use of painkillers for prolonged periods is not recommended in patients with pre-existing kidney diseases.
Taking a dose higher than the recommended one can increase side effect risks. If you experience increased pain severity or if your pain is not relieved by the recommended doses, consult your doctor for re-evaluation.
Store this medicine in its original container tightly closed. Keep it at a temperature that is prescribed on the label. Do not give it to pets, children or others.